# SDR AWXA200200167

- Difficulty date: January 25, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - "C" - DURING C-08 CHECK CORROSION WAS FOUND AROUND SCREW HOLES ON FLOOR SUPPORT AT Y1162R, BETWEEN FR 68 & 69. MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT Y1162R, BETWEEN FR 68 & 69; FABRICATED A NEW FLOOR SUPPORT AND INSTALLED REPAIRS IAW DWG D53472089.
